| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#:(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5 13.2 implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2023.Elevated iop was reported.On (b)(6) 2023 the lens was explanted and the problem was resolved.Cause reported as a patient related factor.